# SDR MALA975484

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Assy
- Part number: SFA13MR014
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CMX - FLT 2928 - DURING CLIMB OUT, LEFT ENGINE PROPELLER EROSION STRIP SEPARATED FROM PROPELLER.  FLIGHT RETURNED TO CMX.  MAINTENANCE REPLACED LEFT PROPELLER NR 1 BLADE ASSEMBLY.  OPS AND LEAK CHECK GOOD.  (X)
